Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 49, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at May 12, 2012, 6:57 AM CDT for Galveston County, Harris County, Texas. It took effect at May 12, 2012, 7:08 AM CDT. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- May 12, 2012, 6:57 AM CDT (11:57 UTC)
- In effect from
- May 12, 2012, 7:08 AM CDT
- Expired
- May 18, 2012, 7:08 AM CDT
- In force
- 6 days
- Issued by
- NWS Houston/Galveston, TX
- Flood severity
- Minor
Counties Galveston County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 12 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
143 WGUS44 KHGX 121157 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 657 AM CDT SAT MAY 12 2012 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... CLEAR CREEK AT MYKAWA STREET IN PEARLAND AFFECTING BRAZORIA AND GALVESTON CLEAR CREEK IN FRIENDSWOOD AT FM 528 AFFECTING GALVESTON AND HARRIS COUNTIES COWARD'S CREEK IN FRIENDSWOOD AFFECTING GALVESTON AND HARRIS COUNTIES CHIGER CREEK IN FRIENDSWOOD AFFECTING GALVESTON AND HARRIS COUNTIES CLEAR CREEK AT BAY AREA BOULEVARD AFFECTING GALVESTON AND HARRIS COUNTIES FOR THE CLEAR CREEK, AT MYKAWA STREET...FRIENDSWOOD AT FM 528...FRIENDSWOOD... FRIENDSWOOD...BAY AREA BOULEVARD, MINOR FLOODING IS OCCURING AND IS EXPECTED TO CONTINUE. THUNDERSTORMS FOCUSING ALONG A WARM FRONTAL BOUNDARY HAS PRODUCED 5 TO 7 INCHES OF RAIN OVER THE CLEAR CREEK WATERSHED IN THE PAST 6 TO 8 HOURS. RUNOFF FROM THIS RAINFALL HAS PRODUCE A SIGNIFICANT RISE AND MINOR FLOODING ON CLEAR CREEK ABOVE MYKAWA ROAD TO BELOW I-45. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && 122357- /O.NEW.KHGX.FL.W.0046.120512T1157Z-000000T0000Z/ /MYKT2.1.ER.120512T0945Z.120512T1141Z.000000T0000Z.UU/ 657 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE CLEAR CREEK IN PEARLAND AT MYKAWA STREET. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0641 AM SATURDAY THE STAGE WAS 40.8 FEET. * FLOOD STAGE IS 39.8 FEET. *FORECAST...THE CREEK ROSE ABOVER FLOOD STAGE EARLIER THIS MORNING WITH A CONTINUED RISE EXPECTED FOR THE NEXT COUPLE OF HOURS. $$ TXC167-201-122357- /O.NEW.KHGX.FL.W.0047.120512T1237Z-000000T0000Z/ /HCCT2.1.ER.120512T1237Z.120512T1240Z.000000T0000Z.NO/ 657 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE CLEAR CREEK IN FRIENDSWOOD AT FM 528. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0631 AM SATURDAY THE STAGE WAS 9.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT HOUR. $$ TXC167-201-122356- /O.NEW.KHGX.FL.W.0048.120512T1159Z-000000T0000Z/ /CCBT2.1.ER.120512T1159Z.120512T1244Z.000000T0000Z.UU/ 657 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE COWARD'S CREEK IN FRIENDSWOOD. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0634 AM SATURDAY THE STAGE WAS 28.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.8 FEET. * FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT HOUR. $$ TXC167-201-122356- /O.NEW.KHGX.FL.W.0049.120512T1208Z-000000T0000Z/ /CCWT2.1.ER.120512T1208Z.120512T1244Z.000000T0000Z.UU/ 657 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE CHIGER CREEK IN FRIENDSWOOD. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0629 AM SATURDAY THE STAGE WAS 28.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT HOUR. $$ TXC167-201-122356- /O.NEW.KHGX.FL.W.0050.120512T1157Z-000000T0000Z/ /CBAT2.1.ER.120512T1043Z.120512T1142Z.000000T0000Z.UU/ 657 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE CLEAR CREEK AT BAY AREA BOULEVARD. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0642 AM SATURDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE CREEK ROSE ABOVE FLOOD STAGE EARLIER THIS MORNING WITH A CONTINUED RISE EXPECTED FOR THE NEXT COUPLE OF HOURS. $$
2 follow-up statements
998 WGUS44 KHGX 121159 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 659 AM CDT SAT MAY 12 2012 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... CLEAR CREEK AT MYKAWA STREET IN PEARLAND AFFECTING BRAZORIA AND GALVESTON CLEAR CREEK IN FRIENDSWOOD AT FM 528 AFFECTING GALVESTON AND HARRIS COUNTIES COWARD'S CREEK IN FRIENDSWOOD AFFECTING GALVESTON AND HARRIS COUNTIES CHIGER CREEK IN FRIENDSWOOD AFFECTING GALVESTON AND HARRIS COUNTIES CLEAR CREEK AT BAY AREA BOULEVARD AFFECTING GALVESTON AND HARRIS COUNTIES FOR THE CLEAR CREEK, AT MYKAWA STREET...FRIENDSWOOD AT FM 528...FRIENDSWOOD... FRIENDSWOOD...BAY AREA BOULEVARD, MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. THUNDERSTORMS FOCUSING ALONG A WARM FRONTAL BOUNDARY HAS PRODUCED 5 TO 7 INCHES OF RAIN OVER THE CLEAR CREEK WATERSHED IN THE PAST 6 TO 8 HOURS. RUNOFF FROM THIS RAINFALL HAS PRODUCE A SIGNIFICANT RISE AND MINOR FLOODING ON CLEAR CREEK ABOVE MYKAWA ROAD TO BELOW I-45. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && 122359- /O.NEW.KHGX.FL.W.0046.120512T1159Z-000000T0000Z/ /MYKT2.1.ER.120512T0945Z.120512T1141Z.000000T0000Z.UU/ 659 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE CLEAR CREEK IN PEARLAND AT MYKAWA STREET. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0641 AM SATURDAY THE STAGE WAS 40.8 FEET. * FLOOD STAGE IS 39.8 FEET. * FORECAST...THE CREEK ROSE ABOVE FLOOD STAGE EARLIER THIS MORNING WITH A CONTINUED RISE EXPECTED FOR THE NEXT COUPLE OF HOURS. $$ TXC167-201-122359- /O.NEW.KHGX.FL.W.0047.120512T1237Z-000000T0000Z/ /HCCT2.1.ER.120512T1237Z.120512T1240Z.000000T0000Z.NO/ 659 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE CLEAR CREEK IN FRIENDSWOOD AT FM 528. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0631 AM SATURDAY THE STAGE WAS 9.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT HOUR. $$ TXC167-201-122358- /O.NEW.KHGX.FL.W.0048.120512T1159Z-000000T0000Z/ /CCBT2.1.ER.120512T1159Z.120512T1244Z.000000T0000Z.UU/ 659 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE COWARD'S CREEK IN FRIENDSWOOD. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0634 AM SATURDAY THE STAGE WAS 28.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.8 FEET. * FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT HOUR. $$ TXC167-201-122358- /O.NEW.KHGX.FL.W.0049.120512T1208Z-000000T0000Z/ /CCWT2.1.ER.120512T1208Z.120512T1244Z.000000T0000Z.UU/ 659 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE CHIGER CREEK IN FRIENDSWOOD. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0629 AM SATURDAY THE STAGE WAS 28.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT HOUR. $$ TXC167-201-122358- /O.NEW.KHGX.FL.W.0050.120512T1159Z-000000T0000Z/ /CBAT2.1.ER.120512T1043Z.120512T1142Z.000000T0000Z.UU/ 659 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE CLEAR CREEK AT BAY AREA BOULEVARD. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0642 AM SATURDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE CREEK ROSE ABOVE FLOOD STAGE EARLIER THIS MORNING WITH A CONTINUED RISE EXPECTED FOR THE NEXT COUPLE OF HOURS. $$
682 WGUS44 KHGX 121208 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 708 AM CDT SAT MAY 12 2012 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... CLEAR CREEK IN PEARLAND MYKAWA STREET AFFECTING BRAZORIA AND HARRIS COUNTIES CLEAR CREEK IN FRIENDSWOOD AT FM 528 AFFECTING GALVESTON AND HARRIS COUNTIES COWARD'S CREEK IN FRIENDSWOOD AFFECTING GALVESTON AND HARRIS COUNTIES CHIGER CREEK IN FRIENDSWOOD AFFECTING GALVESTON AND HARRIS COUNTIES CLEAR CREEK AT BAY AREA BOULEVARD AFFECTING GALVESTON AND HARRIS COUNTIES FOR CLEAR CREEK, AT MYKAWA STREET...FRIENDSWOOD AT FM 528...FRIENDSWOOD... FRIENDSWOOD...BAY AREA BOULEVARD, MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. THUNDERSTORMS FOCUSING ALONG A WARM FRONTAL BOUNDARY HAS PRODUCED 5 TO 7 INCHES OF RAIN OVER THE CLEAR CREEK WATERSHED IN THE PAST 6 TO 8 HOURS. RUNOFF FROM THIS RAINFALL HAS PRODUCED A SIGNIFICANT RISE AND MINOR FLOODING ON CLEAR CREEK ABOVE MYKAWA ROAD TO BELOW I-45. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && 130008- /O.NEW.KHGX.FL.W.0046.120512T1208Z-000000T0000Z/ /MYKT2.1.ER.120512T0943Z.120512T1145Z.000000T0000Z.UU/ 708 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR CLEAR CREEK IN PEARLAND AT MYKAWA STREET. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0645 AM SATURDAY THE STAGE WAS 40.9 FEET. * FLOOD STAGE IS 39.8 FEET. * FORECAST...THE CREEK ROSE ABOVE FLOOD STAGE EARLIER THIS MORNING WITH A CONTINUED RISE EXPECTED FOR THE NEXT COUPLE OF HOURS. $$ TXC167-201-130008- /O.NEW.KHGX.FL.W.0047.120512T1237Z-000000T0000Z/ /HCCT2.1.ER.120512T1237Z.120512T1240Z.000000T0000Z.NO/ 708 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR CLEAR CREEK IN FRIENDSWOOD AT FM 528. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0646 AM SATURDAY THE STAGE WAS 10.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT 1 TO 2 HOURS. $$ TXC167-201-130008- /O.NEW.KHGX.FL.W.0048.120512T1208Z-000000T0000Z/ /CCBT2.1.ER.120512T1144Z.120512T1244Z.000000T0000Z.UU/ 708 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR COWARD'S CREEK IN FRIENDSWOOD. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0645 AM SATURDAY THE STAGE WAS 28.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.8 FEET. * FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT HOUR. $$ TXC167-201-130008- /O.NEW.KHGX.FL.W.0049.120512T1208Z-000000T0000Z/ /CCWT2.1.ER.120512T1208Z.120512T1244Z.000000T0000Z.UU/ 708 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * CHIGER CREEK IN FRIENDSWOOD. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0629 AM SATURDAY THE STAGE WAS 28.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT HOUR. $$ TXC167-201-130008- /O.NEW.KHGX.FL.W.0050.120512T1208Z-000000T0000Z/ /CBAT2.1.ER.120512T1043Z.120512T1150Z.000000T0000Z.UU/ 708 AM CDT SAT MAY 12 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR CLEAR CREEK AT BAY AREA BOULEVARD. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 0650 AM SATURDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE CREEK ROSE ABOVE FLOOD STAGE EARLIER THIS MORNING WITH A CONTINUED RISE EXPECTED FOR THE NEXT COUPLE OF HOURS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at May 12, 6:53 AM CDT, 4 minutes earlier.
Area forecast discussion, May 12, 6:53 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 653 AM CDT SAT MAY 12 2012 .DISCUSSION... SEE AVIATION SECTION FOR 12Z TAF ISSUANCE && .AVIATION... LINE OF STRONG TSRA BEGINNING TO PUSH SOUTHWARD THIS MORNING AND WILL CONTINUE TO IMPACT GLS AND LBX THROUGH THE NEXT COUPLE OF HOURS BEFORE MOVING INTO THE COASTAL WATERS. NORTHWESTERLY FLOW SHOULD CONTINUE ACROSS MUCH OF THE REGION TODAY IN THE WAKE OF THIS SYSTEM. HAVE INCLUDED MENTION OF VCSH FOR LATER TODAY ACROSS THE NORTHERN SITES AS HIGH RES MODELS HAVE HINTED AT SOME SCATTERED REDEVELOPMENT LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. MODEL GUIDANCE IN FAIRLY GOOD AGREEMENT WITH LOW CIGS BUILDING INTO THE REGION EARLY SUNDAY MORNING. GFS IN PARTICULAR BRINGS IFR CIGS TO MUCH OF THE REGION. WILL NOT GO THAT LOW WITH THIS ISSUANCE BUT HAVE INCLUDED MVFR CIGS FOR MOST SITES OVERNIGHT. 38 && .PREV DISCUSSION... /ISSUED 638 AM CDT SAT MAY 12 2012/ UPDATE... UPDATE FOR CURRENT TRENDS. DISCUSSION... FLOODING RAINS HAVE PROMPTED A COUPLE OF FLASH FLOOD WARNINGS THIS MORNING WITH KEEGANS BAYOU AREA RECEIVING 6-7 INCHES OVERNIGHT AND CLEAR CREEK AND TRIBUTARIES RECEIVING 5-6 INCHES. LINE OF STORMS SHOULD EXIT THE COAST SHORTLY. STORMS SEEMED TO TRAIN ALONG COLLISION OF OUTFLOW BOUNDARIES AND REMNANT BOUNDARY. REDUCED CHANCES FOR PCPN THE REST OF TODAY AS ATMOSPHERE SHOULD HAVE STABILIZED A BIT AFTER THIS CLUSTER OF STORMS EXITS. CANNOT ELIMINATE POPS UNTIL THE UPPER TROUGH/LOW MOVE EAST OF THE CWA. WINDS SHOULD TURN NORTHERLY IN THE WAKE OF OVERNIGHT SYSTEM. AS TROUGH PASSES THROUGH SKIES SHOULD BECOME PARTLY CLOUDY BY THIS AFTERNOON. NEXT UPPER TROUGH WILL BRING AN INCREASE IN PCPN CHANCES ON TUESDAY INTO WEDNESDAY. PREV DISCUSSION... /ISSUED 349 AM CDT SAT MAY 12 2012/ DISCUSSION... SOUTH HALF OF CWA APPEARS TO BE IN LEFT EXIT REGION FROM SMALL JET STREAK MOVING ACROSS DEEP SOUTH TEXAS THIS MORNING WHICH IS AIDING THE CONTINUED CONVECTION TONIGHT. LOCALLY HEAVY RAINS FALLING SOUTHERN PORTIONS OF HOUSTON METRO AREA. OUTFLOW BOUNDARY EVIDENT ON RADAR RACING SOUTH OF THE MAIN AREA OF HEAVY RAINS SO EXPECT A GRADUAL WEAKENING BY FIRST FEW HOURS AFTER SUNRISE. MORE SHRA/TSRA SEEN ON SATELLITE AND RADAR MOVING IN FROM THE WEST WILL HELP KEEP POPS WELL ABOVE GUIDANCE THROUGH NOON FOR AREAS SOUTH OF I10. PRODUCTS LIKELY A LITTLE LATE THIS MORNING DUE TO ACTIVE WEATHER AND WILL PROBABLY ISSUE ANOTHER AFDHGX IN A FEW HOURS TO UPDATE AND DISCUSS LONGER TERM FORECASTS. && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 80 62 80 62 81 / 20 10 10 10 10 HOUSTON (IAH) 83 63 82 63 83 / 30 10 10 10 10 GALVESTON (GLS) 82 71 81 70 81 / 60 10 10 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...04 AVIATION/MARINE...38
Hazardous weather outlook, May 12, 6:51 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 651 AM CDT SAT MAY 12 2012 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-131200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 651 AM CDT SAT MAY 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A LINE OF THUNDERSTORMS THAT PRODUCED LOCALLY FLOODING RAINS WILL MOVE OFF THE COAST EARLY TODAY. UNTIL AN UPPER TROUGH PASSES EAST OF THE AREA BY EARLY THIS EVENING A FEW THUNDERSTORMS SHOULD OCCUR DURING THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN APPROACHING WEATHER SYSTEM MAY BRING SHOWERS AND THUNDERSTORMS TO THE AREA ON LATE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... AFTER MID MORNING TODAY SPOTTER ACTIVATION IS NOT LIKELY.
In the hours before
Special weather statement, May 12, 1:16 AM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX116 AM CDT SAT MAY 12 2012 TXZ213-227-237-120700- HARRIS TX-FORT BEND TX-BRAZORIA TX- 116 AM CDT SAT MAY 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...EAST CENTRAL FORT BEND AND NORTHERN BRAZORIA COUNTIES UNTIL 200 AM CDT... AT 108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF PEARLAND...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTH HOUSTON AND BROOKSIDE VILLAGE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING FOR SOUTHEASTERN TEXAS. LAT...LON 2954 9544 2966 9547 2976 9514 2959 9511 TIME...MOT...LOC 0608Z 259DEG 15KT 2960 9541
Special weather statement, May 12, 5:42 AM CDT, 1 hour 15 minutes before
SERVICE HOUSTON/GALVESTON TX542 AM CDT SAT MAY 12 2012
TXZ227-236>238-121130-
FORT BEND TX-GALVESTON TX-MATAGORDA TX-BRAZORIA TX-
542 AM CDT SAT MAY 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORT BEND...
SOUTHWESTERN GALVESTON...MATAGORDA AND BRAZORIA COUNTIES UNTIL 630
AM CDT...
AT 539 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 8 MILES NORTHWEST OF HOLIDAY LAKES TO SWEENY TO 7 MILES
SOUTHEAST OF BAY CITY...OR ALONG A LINE EXTENDING FROM 13 MILES
NORTHWEST OF ANGLETON TO 8 MILES SOUTHWEST OF WEST COLUMBIA TO 23
MILES NORTHEAST OF PALACIOS...AND MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE JACKSON...ANGLETON...LA MARQUE...FREEPORT...CLUTE...WEST
COLUMBIA...SWEENY...RICHWOOD...BRAZORIA...WILD PEACH VILLAGE...
JONES CREEK...DANBURY...OYSTER CREEK...HOLIDAY LAKES...BAILEY'S
PRAIRIE...SURFSIDE BEACH...LIVERPOOL...BONNEY AND QUINTANA. <L>
T...LON 2884 9602 2905 9580 2938 9560 2937 9499
2918 9510 2919 9513 2920 9515 2910 9515
2911 9519 2907 9518 2904 9523 2900 9522
2886 9539 2887 9544 2875 9565
TIME...MOT...LOC 1039Z 277DEG 25KT 2931 9559 2904 9574 2889 9591The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:07 PM CDT | Tornado Warning | HGX | Fort Bend, Harris | 23 min |
| May 11, 7:30 PM CDT | Tornado Warning | HGX | Fort Bend, Harris | 30 min |
| May 11, 8:00 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Waller | 45 min |
| May 11, 8:08 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 52 min |
| May 11, 8:29 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 46 min |
| May 11, 9:03 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 46 min |
| May 11, 9:26 PM CDT | Special Weather Statement | HGX | Fort Bend | 49 min |
| May 11, 9:37 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Waller | 38 min |
| May 11, 10:14 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 46 min |
| May 11, 10:40 PM CDT | Special Weather Statement | HGX | Madison | 50 min |
| May 11, 10:57 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 48 min |
| May 11, 11:06 PM CDT | Special Marine Warning | HGX | 54 min | |
| May 11, 11:08 PM CDT | Special Weather Statement | HGX | Chambers | 52 min |
| May 11, 11:29 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris | 61 min |
| May 11, 11:36 PM CDT | Special Weather Statement | HGX | Trinity | 39 min |
| May 11, 11:41 PM CDT | Special Weather Statement | HGX | Galveston | 49 min |
| May 12, 12:08 AM CDT | Special Marine Warning | HGX | 67 min | |
| May 12, 12:29 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston | 31 min |
| May 12, 12:47 AM CDT | Special Weather Statement | HGX | Polk | 43 min |
| May 12, 1:16 AM CDT | Special Weather Statement | HGX | Harris | 44 min |
| May 12, 1:38 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris | 3 hr |
| May 12, 2:10 AM CDT | Special Marine Warning | HGX | 65 min | |
| May 12, 2:57 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 6 hr |
| May 12, 3:15 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 3 hr |
| May 12, 5:26 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 3 hr |
| May 12, 6:32 AM CDT | Special Marine Warning | HGX | 28 min | |
| May 12, 6:57 AM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| May 12, 6:57 AM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| May 12, 6:57 AM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| May 12, 6:59 AM CDT | Special Marine Warning | HGX | 91 min | |
| May 12, 7:15 AM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris | 2 hr |
| May 12, 9:22 AM CDT | Areal Flood Advisory | HGX | Fort Bend | 53 min |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.